# SDR SWAA021862

- Difficulty date: August 17, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 54,850 hours, 58,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND EMERGENCY EXIT LIGHT BATTERY IN AFT CARGO INOP.  REMOVED AND REPLACED BATTERY PER MM.
